# SDR FDKA200707346

- Difficulty date: July 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,522 hours, 14,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14525311403
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6104 MCO - SQUEALING FROM TOP OF MAIN CABIN DOOR DURING PRESSURIZATION.  MX RE-INSTALLED SEAL ON FRAME, OPS CK AND LEAD CK GOOD.
